Alert archive / Texas / River Flood Warnings in 2016

River Flood Warning 83, NWS Shreveport, LA

April 19, 2016Nacogdoches County, Rusk County, Texas

NWS Shreveport, LA issued this river flood warning at Apr 19, 2016, 8:37 PM CDT for Nacogdoches County, Rusk County, Texas. It was in force for 52 hr.

The area

The outline as issued.

The facts

Issued
Apr 19, 2016, 8:37 PM CDT (01:37 UTC)
Expired
Apr 22, 2016, 1:00 AM CDT
In force
52 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Nacogdoches County, TX, Rusk County, TX

The radar

The Shreveport radar (KSHV), 120 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point East Fork Angelina River near Cushing (CUST2).

Action stage
14 ft
Minor stage
15 ft
Moderate stage
17 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08033900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

870 
WGUS44 KSHV 200138
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
837 PM CDT TUE APR 19 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

LAC015-210137-
/O.NEW.KSHV.FL.W.0082.160420T0137Z-000000T0000Z/
/BNTL1.1.ER.160419T1200Z.160420T0100Z.000000T0000Z.NR/
837 PM CDT TUE APR 19 2016

The National Weather Service in Shreveport has issued a 

* FLOOD WARNING FOR 
  the Cypress Bayou 10 N Cypress Bayou Lake.
* until further notice...or until the warning is cancelled.
* AT  8:00 PM Tuesday The stage was 181.3 feet. 
* Flood stage is 181.0 feet. 

&&

LAT...LON 3269 9371 3269 9366 3266 9367 3265 9367 3265 9369

$$

TXC347-401-210136-
/O.NEW.KSHV.FL.W.0083.160420T0137Z-160422T0600Z/
/CUST2.1.ER.160419T2115Z.160420T0600Z.160420T1800Z.NR/
837 PM CDT TUE APR 19 2016

The National Weather Service in Shreveport has issued a 

* FLOOD WARNING FOR 
  the East Fork Angelina River Near Cushing.
* until late Thursday night...or until the warning is cancelled.
* AT  8:15 PM Tuesday The stage was 15.1 feet. 
* Minor flooding is occurring AND Minor flooding is forecast.
* Flood stage is 15.0 feet. 
* Forecast...The river will continue rising to near 15.1 feet by 
  after midnight tomorrow. The river will fall below flood stage 
  tomorrow early afternoon.

&&

LAT...LON 3180 9497 3188 9490 3187 9477 3184 9477 3182 9493

$$

LAC013-015-210136-
/O.CON.KSHV.FL.W.0080.000000T0000Z-000000T0000Z/
/SLGL1.1.ER.160419T0818Z.160421T0000Z.000000T0000Z.NO/
837 PM CDT TUE APR 19 2016

The flood warning continues for 
  the Red Chute Bayou At Sligo.
* until further notice...or until the warning is cancelled.
* AT  8:00 PM Tuesday The stage was 32.2 feet. 
* Minor flooding is occurring AND Minor flooding is forecast.
* Flood stage is 31.0 feet. 
* Forecast...The river will continue rising to near 33.0 feet by 
  tomorrow evening then begin falling.

&&

LAT...LON 3259 9362 3229 9344 3228 9347 3244 9362 3258 9365

$$
3 follow-up statements
133 
WGUS84 KSHV 201415
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
915 AM CDT WED APR 20 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC347-401-211415-
/O.EXT.KSHV.FL.W.0083.000000T0000Z-160423T0300Z/
/CUST2.1.ER.160419T2115Z.160421T1200Z.160421T1500Z.NR/
915 AM CDT WED APR 20 2016

...The flood warning extended until Friday evening...The flood 
warning continues for
  the East Fork Angelina River Near Cushing, Texas.
* until Friday evening...or until the warning is cancelled.
* At 815 AM Wednesday The stage was 14.9 feet. 
* Minor flooding is forecast.
* Flood stage is 15 feet.
* Forecast...Expect the East Fork to remain near flood stage 
  through Thursday morning.
* Impact...at 14.0 feet...Expect flooding of several secondary 
  roadways. Ranchers should move cattle and equipment to higher 
  ground.

&&

LAT...LON 3180 9497 3188 9490 3187 9477 3184 9477 3182 9493

$$

TXC073-347-401-423-211414-
/O.EXT.KSHV.FL.W.0069.000000T0000Z-160422T0000Z/
/JKST2.1.ER.160420T2100Z.160421T0000Z.160421T0600Z.NO/
915 AM CDT WED APR 20 2016

The flood warning continues for
  the Mud Creek Near Jacksonville, Texas.
* until Thursday evening...or until the warning is cancelled.
* At 900 AM Wednesday The stage was 8.7 feet. 
* Minor flooding is forecast.
* Flood stage is 9 feet. 
* Forecast...Rise above flood stage late this Wednesday afternoon and 
  continue to rise to near 9.1 feet this Wednesday evening. The creek 
  to then fall below flood stage during early Thursday morning.
* Impact...at 9.0 feet...Expect lowland flooding of timber resources 
  along with some farmland.

&&

LAT...LON 3180 9498 3198 9519 3218 9516 3194 9513 3185 9497

$$

VIII.
798 
WGUS44 KSHV 210121
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
821 PM CDT WED APR 20 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

LAC015-220121-
/O.CON.KSHV.FL.W.0082.000000T0000Z-000000T0000Z/
/BNTL1.1.ER.160419T1200Z.160421T0600Z.000000T0000Z.NO/
821 PM CDT WED APR 20 2016

The flood warning continues for 
  the Cypress Bayou 10 N Cypress Bayou Lake.
* until further notice...or until the warning is cancelled.
* AT  8:00 PM Wednesday The stage was 181.7 feet. 
* Minor flooding is occurring AND Minor flooding is forecast.
* Flood stage is 181.0 feet. 
* Forecast...The river will continue rising to near 182.0 feet by 
  after midnight tomorrow.  Additional rises remain possible 
  thereafter.

&&

LAT...LON 3269 9371 3269 9366 3266 9367 3265 9367 3265 9369

$$

TXC347-401-220120-
/O.EXT.KSHV.FL.W.0083.000000T0000Z-160423T0900Z/
/CUST2.1.ER.160419T2115Z.160421T0600Z.160421T2100Z.NR/
821 PM CDT WED APR 20 2016

The flood warning continues for 
  the East Fork Angelina River Near Cushing.
* until late Friday night...or until the warning is cancelled.
* AT  7:15 PM Wednesday The stage was 14.9 feet. 
* Minor flooding is forecast. 
* Flood stage is 15.0 feet. 
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 15.1 feet by after midnight tomorrow. The river will fall 
  below flood stage by tomorrow afternoon.

&&

LAT...LON 3180 9497 3188 9490 3187 9477 3184 9477 3182 9493

$$

TXC073-347-401-423-220120-
/O.EXT.KSHV.FL.W.0069.000000T0000Z-160422T1200Z/
/JKST2.1.ER.160421T0400Z.160421T0600Z.160421T1800Z.NO/
821 PM CDT WED APR 20 2016

The flood warning continues for 
  the Mud Creek Near Jacksonville.
* until Friday morning...or until the warning is cancelled.
* AT  8:00 PM Wednesday The stage was 8.9 feet. 
* Minor flooding is forecast. 
* Flood stage is 9.0 feet. 
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 9.1 feet by after midnight tomorrow. The river will fall 
  below flood stage by tomorrow early afternoon.

&&

LAT...LON 3180 9498 3198 9519 3218 9516 3194 9513 3185 9497

$$

LAC013-015-220120-
/O.CON.KSHV.FL.W.0080.000000T0000Z-000000T0000Z/
/SLGL1.2.ER.160419T0818Z.160421T1800Z.000000T0000Z.NO/
821 PM CDT WED APR 20 2016

The flood warning continues for 
  the Red Chute Bayou At Sligo.
* until further notice...or until the warning is cancelled.
* AT  7:00 PM Wednesday The stage was 33.7 feet. 
* Minor flooding is occurring AND Moderate flooding is forecast.
* Flood stage is 31.0 feet. 
* Forecast...The river will continue rising to near 34.0 feet by 
  tomorrow early afternoon then begin falling.

&&

LAT...LON 3259 9362 3229 9344 3228 9347 3244 9362 3258 9365

$$

TXC067-315-220120-
/O.EXT.KSHV.FL.W.0078.160423T1200Z-160424T1800Z/
/JEFT2.1.ER.160423T1200Z.160423T1200Z.160424T0000Z.NO/
821 PM CDT WED APR 20 2016

The flood warning continues for 
  the Black Cypress Bayou At Jefferson.
* from Saturday morning to Sunday afternoon...or until the warning is
  cancelled.
* AT  8:00 PM Wednesday The stage was 11.8 feet. 
* Minor flooding is forecast. 
* Flood stage is 13.0 feet. 
* Forecast...The river is expected to rise to near flood stage 
  Saturday morning.

&&

LAT...LON 3297 9448 3275 9425 3275 9433 3278 9440 3289 9450

$$

TXC499-220120-
/O.EXT.KSHV.FL.W.0079.000000T0000Z-160424T1800Z/
/QTMT2.1.ER.160419T1222Z.160422T0600Z.160424T0000Z.NO/
821 PM CDT WED APR 20 2016

The flood warning continues for 
  the Lake Fork Creek Near Quitman.
* until Sunday afternoon...or until the warning is cancelled.
* AT  8:15 PM Wednesday The stage was 16.5 feet. 
* Minor flooding is occurring AND Minor flooding is forecast.
* Flood stage is 16.0 feet. 
* Forecast...The river will continue rising to near 17.8 feet by 
  early Friday morning. The river will fall below flood stage 
  Saturday evening.

&&

LAT...LON 3281 9552 3268 9536 3261 9534 3261 9537 3280 9552

$$

TXC183-220120-
/O.EXT.KSHV.FL.W.0065.000000T0000Z-160423T0300Z/
/KLGT2.1.ER.160418T0905Z.160419T0045Z.160421T1500Z.NO/
821 PM CDT WED APR 20 2016

The flood warning continues for 
  the Rabbit Creek At Kilgore.
* until Friday evening...or until the warning is cancelled.
* AT  7:45 PM Wednesday The stage was 10.6 feet. 
* Minor flooding is occurring AND Minor flooding is forecast.
* Flood stage is 10.0 feet. 
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow late morning.

&&

LAT...LON 3233 9499 3242 9489 3245 9479 3242 9478 3230 9498

$$

TXC159-343-449-220120-
/O.EXT.KSHV.FL.W.0063.000000T0000Z-160426T0400Z/
/WOCT2.1.ER.160419T0107Z.160421T1800Z.160425T1000Z.NO/
821 PM CDT WED APR 20 2016

The flood warning continues for 
  the White Oak Creek Near Talco.
* until Monday evening...or until the warning is cancelled.
* AT  7:15 PM Wednesday The stage was 18.0 feet. 
* Minor flooding is occurring AND Minor flooding is forecast.
* Flood stage is 16.0 feet. 
* Forecast...The river will continue rising to near 18.0 feet by 
  tomorrow morning. The river will fall below flood stage Monday 
  morning.

&&

LAT...LON 3326 9530 3334 9506 3330 9471 3327 9466 3325 9472

$$
868 
WGUS84 KSHV 211431
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
931 AM CDT THU APR 21 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC347-401-211501-
/O.CAN.KSHV.FL.W.0083.000000T0000Z-160423T0900Z/
/CUST2.1.ER.160419T2115Z.160420T2000Z.160420T2130Z.NR/
931 AM CDT THU APR 21 2016

The flood warning is cancelled for
  the East Fork Angelina River Near Cushing, Texas.
* At  9:15 AM Thursday The stage was 14.6 feet. 
* Fell below flood stage at 430 PM Wednesday.
* Flood stage is 15 feet. 
* Forecast...The East Fork will continue to fall to 13.0 feet by
  Friday morning.  Also the East Fork crested at the 15 foot
  flood stage during Wednesday morning.

&&

LAT...LON 3180 9497 3188 9490 3187 9477 3184 9477 3182 9493

$$

TXC073-347-401-423-211501-
/O.CAN.KSHV.FL.W.0069.000000T0000Z-160422T1200Z/
/JKST2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
931 AM CDT THU APR 21 2016

The flood warning is cancelled for
  the Mud Creek Near Jacksonville, Texas.
* At  9:00 AM Thursday The stage was 8.5 feet. 
* Flood stage is 9 feet. 
* Forecast...The creek crested below flood stage at 8.9 feet during
  Wednesday morning.  Expect little change to very slow falls through
  Friday morning on the Mud Creek as the creek remains near 8 feet.

&&

LAT...LON 3180 9498 3198 9519 3218 9516 3194 9513 3185 9497

$$

VIII.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Apr 19, 4:34 PM CDT, 4 hours 3 minutes earlier.

Area forecast discussion, Apr 19, 4:34 PM CDT, 4 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
434 PM CDT TUE APR 19 2016

.DISCUSSION...
THIS AFTERNOON SHOWERS AND THUNDERSTORMS WERE ON THE INCREASE OVER
PARTS OF DEEP EAST TEXAS ACROSS NORTHWEST AND NORTH CENTRAL
LOUISIANA AND SOUTH CENTRAL ARKANSAS. THIS DUE TO THE WARM
TEMPERATURES ACROSS THIS REGION ALONG WITH AVAILABLE GULF MOISTURE
BY THE SOUTHERLY LOW LEVEL FLOW AROUND THE FRONT SIDE OF AN
INVERTED TROUGH OF LOW PRESSURE FROM SOUTH CENTRAL TEXAS ACROSS
EAST AND NORTHEAST TEXAS AND PARTS OF SOUTHEAST OKLAHOMA AND
SOUTHWEST ARKANSAS. ALSO A SMALL SCALE SHORT WAVE EMBEDDED IN THE
FLOW AROUND THE TOP OF A FLAT RIDGE OF HIGH PRESSURE ALOFT OVER
MEXICO AND SOUTH TEXAS...AND INTO THE BACK SIDE OF A RIDGE OF
HIGH PRESSURE ALOFT FROM THE NORTHERN GULF INTO THE GREAT LAKES
AREA. EXPECTING THIS REGION OF CONVECTION TO END DURING THE
OVERNIGHT HOURS. WENT LOWER POPS OVER PARTS OF NORTHEAST
TEXAS...SOUTHWEST ARKANSAS...AND SOUTHEAST OKLAHOMA EARLY
TONIGHT...BUT INCREASED LATE AS A SHORT WAVE TROUGH ROUNDING THE
BASE OF A LARGE UPPER LOW SPINNING OVER THE ROCKIES SHIFTS ACROSS
OKLAHOMA AND NORTH TEXAS. THIS SYSTEM WILL BE NUDGING A SURFACE
COLD FRONT TOWARD THE FOUR STATE REGION THAT WILL BE SLOW TO ENTER
THE AREA UNTIL THE NEXT SHORT WAVE ROUNDS THE BASE OF THE UPPER
TROUGH AS THAT ASSOCIATED UPPER LOW LIFTS EAST ACROSS THE PLAINS TOWARD
THE UPPER MIDWEST AND GREAT LAKES REGION LATE WEDNESDAY AND INTO
THURSDAY. SOME OF THE HEAVIER RAINFALL AMOUNTS WILL MOST LIKELY
SET UP ACROSS PARTS OF EAST AND NORTHEAST TEXAS...NORTH
LOUISIANA...AND SOUTHWEST AND SOUTH CENTRAL ARKANSAS FOR WEDNESDAY
AND INTO THURSDAY. HAVE NOT ISSUED A FLASH FLOOD WATCH THIS
SHIFT...BUT LATER SHIFTS WILL LIKELY DETERMINE THE AREAS THAT
WILL NEED ONE AS ORIENTATION OF THE AXIS LINES UP. RAIN CHANCES
WILL DECREASE IN WAKE OF THE COLD FRONT AND PASSAGE OF THE UPPER
TROUGH OF LOW PRESSURE. WITH HIGH PRESSURE ON THE SURFACE AND
ALOFT SHIFTING OVER THE FOUR STATE REGION DRY CONDITIONS SHOULD
PREVAIL FOR MOST OF FRIDAY THROUGH THE LATE WEEKEND. THE NEXT
UPPER LEVEL DISTURBANCE WILL ARRIVE ON SUNDAY NIGHT INTO MONDAY
RETURNING RAIN CHANCES. THE RAIN CHANCES WILL BE SMALL BUT LINGER
INTO THE FIRST HALF OF THE WORK WEEK.

&&

.PREV DISCUSSION... /ISSUED 1259 PM CDT TUE APR 19 2016/

AVIATION...
RATHER UNCERTAIN CIG/VSBY FCST THIS PD...AND A MIXED BAG OF
FLIGHT CATEGORIES THROUGOUT THE PD IS THE LIKELY RESULT. WE WILL
LIKELY SEE OFF AND ON PERIODS OF SHWRS/TSTMS WITH CIGS IMPROVING
SOME THIS AFTERNOON OVER E TX/N LA. ANY IMPROVEMENT WILL BE LOST
20/03-06Z AS LOW STRATUS AND FOG LIKELY DEVELOP ONCE AGAIN.
ANOTHER ROUND OF CONVECTION WILL MOVE INTO THE REGION EARLY WED
MORNING AND CONTINUE THROUGH AND BEYOND THE 18Z TAF PD. /12/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  64  75  63  76 /  60  80  70  60
MLU  63  76  63  76 /  60  80  70  60
DEQ  62  74  58  75 /  60  80  60  40
TXK  63  74  61  76 /  60  80  60  40
ELD  63  74  63  76 /  50  80  70  50
TYR  65  75  63  77 /  70  80  50  60
GGG  64  74  63  76 /  60  80  60  60
LFK  65  76  65  78 /  60  80  70  60

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

06/12
Hazardous weather outlook, Apr 19, 12:44 PM CDT, 7 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1244 PM CDT TUE APR 19 2016

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-201100-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
1244 PM CDT TUE APR 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
AND SOUTHWEST ARKANSAS...NORTH CENTRAL AND NORTHWEST
LOUISIANA...SOUTHEAST OKLAHOMA...AND EAST NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

PERIODS OF MODERATE TO HEAVY RAINFALL WILL BE POSSIBLE FOR PARTS
OF SOUTHERN ARKANSAS AND NORTH LOUISIANA. PRECIPITATION TOTALS OF
AN INCH OR TWO CAN BE EXPECTED. ADDITIONALLY...EMBEDDED
THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WINDS MAY BE POSSIBLE
THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS ON WEDNESDAY AND
THURSDAY COULD PRODUCE LOCALLY HEAVY RAINFALL AND THE POTENTIAL
FOR FLASH FLOODING. ISOLATED SEVERE THUNDERSTORMS PRODUCING HAIL
AND DAMAGING WINDS ARE ALSO POSSIBLE ON WEDNESDAY AND THURSDAY.
PRECIPITATION WILL DIMINISH THURSDAY AFTERNOON WITH THE PASSAGE OF
A WEAK COLD FRONT THAT WILL MOVE THROUGH THE REGION.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR
RADIO OPERATORS...IS NOT EXPECTED THIS AFTERNOON AND EVENING.

06

In the hours before

Local storm report, Apr 19, 6:18 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
618 PM CDT TUE APR 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     FLASH FLOOD      6 ESE BRYCELAND         32.41N  92.89W
04/19/2016                   BIENVILLE          LA   LAW ENFORCEMENT

            FLOODING AT INTERSECTION OF HWY 507 AND 797 WITH
            BARRICADES BLOCKING ROAD TO TRAFFIC

&&

CORRECTED LOCATION

EVENT NUMBER SHV1600378

19
Special weather statement, Apr 19, 6:19 PM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
619 PM CDT TUE APR 19 2016

LAZ001-002-010-200000-
DE SOTO LA-BOSSIER LA-CADDO LA-
619 PM CDT TUE APR 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CADDO...SOUTHERN
BOSSIER AND NORTHWESTERN DE SOTO PARISHES UNTIL 700 PM CDT...

AT 618 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTH OF GREENWOOD
TO NEAR STONEWALL TO 8 MILES SOUTH OF BOSSIER CITY...AND MOVING NORTH
AT 10 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SHREVEPORT...BOSSIER CITY...STONEWALL...KEACHI...FORBING...ROBSON AND
KEITHVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3234 9389 3240 9377 3253 9360 3239 9361
      3223 9376 3216 9398
TIME...MOT...LOC 2318Z 181DEG 9KT 3227 9391 3231 9376 3240 9368

24
Special weather statement, Apr 19, 6:37 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
637 PM CDT TUE APR 19 2016

LAZ001>003-200015-
BOSSIER LA-WEBSTER LA-CADDO LA-
637 PM CDT TUE APR 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CADDO...
SOUTHEASTERN BOSSIER AND SOUTHWESTERN WEBSTER PARISHES UNTIL 715 PM
CDT...

AT 637 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF
SHREVEPORT TO NEAR BOSSIER CITY TO NEAR SIBLEY...AND MOVING NORTHEAST
AT 15 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SHREVEPORT...BOSSIER CITY...MINDEN...HAUGHTON...SIBLEY...DOYLINE...DIXIE
INN...EASTWOOD...FOSTERS...NOLES LANDING...RED CHUTE...GILARK...FORBING...
ROBSON...FERGUSON...SLIGO...PRINCETON...FILLMORE...BARKSDALE AIR FORCE
BASE AND LAKE BISTINEAU NORTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3246 9329 3240 9361 3232 9369 3233 9370
      3232 9371 3233 9373 3233 9374 3234 9374
      3234 9375 3254 9372 3266 9354 3266 9328
TIME...MOT...LOC 2337Z 205DEG 16KT 3237 9368 3247 9359 3251 9334

24
Local storm report, Apr 19, 7:11 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
711 PM CDT TUE APR 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HEAVY RAIN       8 SSE SHREVEPORT        32.36N  93.75W
04/19/2016  E2.00 INCH       CADDO              LA   NWS EMPLOYEE

            VERY HEAVY RAINFALL WITH MINOR STREET FLOODING IN
            ELLERBE ESTATES ALONG ELLERBE ROAD SOUTH OF LOOP 3132

&&

EVENT NUMBER SHV1600379

19
Special weather statement, Apr 19, 7:24 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
724 PM CDT TUE APR 19 2016

TXZ138-151-200115-
HARRISON TX-PANOLA TX-
724 PM CDT TUE APR 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARRISON AND NORTH
CENTRAL PANOLA COUNTIES UNTIL 815 PM CDT...

AT 724 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES WEST OF ELYSIAN FIELDS...OR 13 MILES NORTH OF CARTHAGE...MOVING
NORTH AT 10 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MARSHALL...WASKOM...ELYSIAN FIELDS AND SCOTTSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3224 9423 3230 9443 3255 9437 3251 9405
TIME...MOT...LOC 0024Z 199DEG 11KT 3234 9430

24
Special weather statement, Apr 19, 8:12 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
812 PM CDT TUE APR 19 2016

TXZ138-200200-
HARRISON TX-
812 PM CDT TUE APR 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HARRISON COUNTY
UNTIL 900 PM CDT...

AT 812 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MARSHALL...MOVING NORTH AT 15 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MARSHALL...WASKOM...WOODLAWN...KARNACK...SCOTTSVILLE...UNCERTAIN...
JONESVILLE AND LEIGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3271 9435 3273 9432 3274 9423 3273 9422
      3272 9423 3270 9422 3269 9417 3273 9415
      3273 9409 3271 9410 3271 9412 3269 9409
      3269 9404 3248 9405 3252 9437
TIME...MOT...LOC 0112Z 199DEG 15KT 3256 9424

24

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 7:24 PM CDTSpecial Weather StatementSHVHarrison51 min
Apr 19, 8:12 PM CDTSpecial Weather StatementSHVHarrison48 min
Apr 20, 2:18 AM CDTFlash Flood WatchSHVAngelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more34 hr
Apr 20, 3:34 AM CDTSpecial Weather StatementSHVRed River56 min
Apr 20, 4:23 AM CDTSpecial Weather StatementSHVFranklin, Titus52 min
Apr 20, 4:54 AM CDTSpecial Weather StatementSHVCamp, Upshur, Wood51 min
Apr 20, 5:42 AM CDTSpecial Weather StatementSHVCamp, Morris48 min
Apr 20, 12:14 PM CDTAreal Flood AdvisorySHVSabine3 hr

Nearby

River Flood Warnings in Texas, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.